Revista Matemática Iberoamericana
Full-Text PDF (3623 KB) | Metadata | Table of Contents | RMI summary
Published online: 1992-12-31
Weighted Poincaré and Sobolev inequalities for vector fields satisfying Hörmander's condition and applicationsGuozhen Lu (1) Wayne State University, Detroit, USA
In this paper we mainly prove weighted Poincaré inequalities for vector fields satisfying Hörmander's condition. A crucial part here is that we are able to get a pointwise estimate for any function over any metric ball controlled by a fractional integral of certain maximal function. The Sobolev type inequalities are also derived. As applications of these weighted inequalities, we will show the local regularity of weak solutions for certain classes of strongly degenerate differential operators formed by vector fields.
No keywords available for this article.
Lu Guozhen: Weighted Poincaré and Sobolev inequalities for vector fields satisfying Hörmander's condition and applications. Rev. Mat. Iberoamericana 8 (1992), 367-439. doi: 10.4171/RMI/129